# SDR FDEA201206282393

- Difficulty date: June 28, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR STRUCTURE PLATE BS 247-278, LBL 20-27 HAS CORROSION.  REMOVED CORROSION IAW SRM-51-10-02, CHECKED LIMITS ORIG. MAT. .050 AFTER REWORK  .042 L=15" W=25" D=.008".   FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED FLIGHT DECK FLOOR STRUCTURE PLATE IAW SRM-51-40-02 AND DWG 141N5810.   CAT"A"MAJOR REPAIR.
